X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (142) 142
Conference Proceeding (16) 16
Publication (15) 15
Book Chapter (6) 6
Book / eBook (4) 4
Book Review (2) 2
Magazine Article (1) 1
Newspaper Article (1) 1
Paper (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
discriminators (54) 54
mathematics (40) 40
discriminator variety (33) 33
algebra (31) 31
index medicus (21) 21
logic (18) 18
discriminator varieties (15) 15
humans (15) 15
analysis (14) 14
discriminator (13) 13
diskriminator (13) 13
universal algebra (13) 13
mathematical logic and foundations (11) 11
physics (11) 11
frequency discriminators (9) 9
mathematical models (9) 9
philosophy (9) 9
algorithms (8) 8
mathematical congruence (8) 8
mathematical theorems (8) 8
research (8) 8
computational linguistics (7) 7
computer science, artificial intelligence (7) 7
discrimination (7) 7
engineering, electrical & electronic (7) 7
spectroscopy (7) 7
biology (6) 6
circuits (6) 6
engineering (6) 6
instruments & instrumentation (6) 6
lattices (6) 6
male (6) 6
middle aged (6) 6
science (6) 6
usage (6) 6
animals (5) 5
artificial intelligence (5) 5
boolean data (5) 5
congruences (5) 5
detectors (5) 5
female (5) 5
logical theorems (5) 5
mathematical analysis (5) 5
modulators, demodulators, discriminators and mixers (5) 5
multidisciplinary sciences (5) 5
optics (5) 5
pulse analyzers (5) 5
remote sensing (5) 5
studies (5) 5
aged (4) 4
algebras (4) 4
amplifiers (4) 4
boolean algebra with operators (4) 4
channels (4) 4
computer science, theory & methods (4) 4
definable principal congruences (4) 4
diagnosis (4) 4
directly indecomposable (4) 4
electrical engineering (4) 4
electronic circuits (4) 4
equational base (4) 4
fuzzy logic (4) 4
images (4) 4
integrated circuits (4) 4
mathematical lattices (4) 4
mathematics, general (4) 4
methods (4) 4
optimization (4) 4
oscillators (4) 4
physiological aspects (4) 4
review (4) 4
semiconductors (4) 4
signal processing (4) 4
simple (4) 4
statistical analysis (4) 4
subdirectly irreducible (4) 4
temperature (4) 4
theorems (4) 4
variety (4) 4
03c13 (3) 3
adult (3) 3
adults (3) 3
algebraic logic (3) 3
amalgamation property (3) 3
amino acids (3) 3
article (3) 3
biochemistry & molecular biology (3) 3
biomedical engineering (3) 3
biomedicine (3) 3
calibration (3) 3
circuitos electrónicos (3) 3
computer communication networks (3) 3
computer science (3) 3
computer science, information systems (3) 3
computer science, interdisciplinary applications (3) 3
computer simulation (3) 3
congruence (3) 3
de morgan semi-heyting algebra (3) 3
design (3) 3
diffraction (3) 3
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (161) 161
Japanese (4) 4
German (2) 2
Chinese (1) 1
Czech (1) 1
French (1) 1
Russian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Soft Computing, ISSN 1432-7643, 3/2017, Volume 21, Issue 6, pp. 1443 - 1454
Journal Article
Algebra universalis, ISSN 0002-5240, 9/2019, Volume 80, Issue 3, pp. 1 - 14
We prove that persistently finite algebras are not created by completions of algebras, in any ordered discriminator variety. A persistently finite algebra is... 
06B23 | Universal algebra | Discriminator varieties | Boolean algebra with operators | Ordered set | 06A11 | Algebraic logic | Mathematics | Relation algebra | Algebra | Completion | 03G15 | Dense subalgebra | 03C05 | 06A06 | 03C13 | 06E25 | MATHEMATICS | CYLINDRIC ALGEBRAS
Journal Article
Algebra universalis, ISSN 0002-5240, 12/2018, Volume 79, Issue 4, pp. 1 - 15
This paper is a continuation of the earlier paper by the same authors in which a primary result was that every arithmetical affine complete variety of finite... 
08B05 | Algebra | Chinese remainder theorem | Congruence computations | 08B10 | 08A30 | Mathematics | Principal arithmetical varieties | Affine complete varieties | 08A40 | Discriminator | MATHEMATICS
Journal Article
International Journal of Algebra and Computation, ISSN 0218-1967, 05/2014, Volume 24, Issue 3, pp. 375 - 411
We generalize the notion of discriminator variety in such a way as to capture several varieties of algebras arising mainly from fuzzy logic. After... 
Subvarieties lattice | Quasi-subtractive varieties | Discriminator varieties | UNIVERSAL ALGEBRA | MATHEMATICS | EQUATIONAL CHARACTERIZATION | PRODUCTS | quasi-subtractive varieties | LOGIC | IDEALS | JOINS | subvarieties lattice | Fuzzy logic | Algebra | Discriminators | Computation | Lattices
Journal Article
Studia Logica, ISSN 0039-3215, 8/2017, Volume 105, Issue 4, pp. 843 - 872
Anyone who has ever worked with a variety  $$\varvec{\mathscr {A}}$$ A of algebras with a reduct in the variety of bounded distributive lattices will know a... 
Discriminator variety | Ockham algebra | Secondary: 08A40 | Priestley duality | Computational Linguistics | Semi-primal algebra | 06D30 | Primary: 06D50 | Quasi-primal algebra | Cornish algebra | Logic | Philosophy | Mathematical Logic and Foundations | OCKHAM ALGEBRAS | SPACES | LOGIC | MATHEMATICS | PHILOSOPHY | DISTRIBUTIVE LATTICES | HEYTING ALGEBRAS | Algebra
Journal Article
Journal of the Australian Mathematical Society, ISSN 1446-7887, 04/2017, Volume 102, Issue 2, pp. 290 - 306
Skew Boolean algebras for which pairs of elements have natural meets, called intersections, are studied from a universal algebraic perspective. Their lattice... 
(sub)directly irreducible algebras | lattice of (quasi-)varieties | skew Boolean algebras | intersections | discriminator varieties | lattice of (quasi-) varieties | MATHEMATICS | (sub) directly irreducible algebras | LATTICES | STONE DUALITY
Journal Article
Algebra universalis, ISSN 0002-5240, 9/2018, Volume 79, Issue 3, pp. 1 - 21
We prove that in the varieties where every compact congruence is a factor congruence and every nontrivial algebra contains a minimal subalgebra, a finitely... 
Discriminator variety | Heyting algebra with involution | 08C15 | Heyting algebra | 03C80 | Monadic Heyting algebra | 08B30 | Mathematics | Algebra | Factor congruence | 03G27 | Primitive quasivariety | Double-Heyting algebra | 03B45 | Heyting algebra with pseudocomplement | MATHEMATICS | DISCRIMINATOR VARIETIES
Journal Article
Proceedings of the 31st Annual ACM/IEEE Symposium on logic in computer science, ISSN 1043-6871, 07/2016, Volume 5-08-, pp. 739 - 748
We propose an algebraization of classical and non-classical logics, based on factor varieties and decomposition operators. In particular, we provide a new... 
factor circuit | equational logic | factor variety | multi-valued logic | universal algebra | discriminator variety
Conference Proceeding
Fuzzy Sets and Systems, ISSN 0165-0114, 2009, Volume 160, Issue 8, pp. 1082 - 1098
In order to appropriately model the strong quantum computational logic of Cattaneo et al., we introduce an expansion of ′ quasi-MV algebras by lattice... 
Fuzzy logic | Discriminator variety | Quantum logic | Quantum computation | Gödel algebra | MATHEMATICS, APPLIED | DEFINABLE PRINCIPAL CONGRUENCES | SUBTRACTIVE VARIETIES | STATISTICS & PROBABILITY | PART II | IDEALS | VALUED LOGICAL SYSTEMS | COMPUTER SCIENCE, THEORY & METHODS | Godel algebra
Journal Article
Reports on Mathematical Logic, ISSN 0137-2904, 2016, Volume 51, Issue 51, pp. 3 - 14
We prove that a variety of double-Heyting algebras is a discriminator variety if and only if it is semisimple if and only if it has equationally definable... 
Logic | Philosophy | MATHEMATICS | double-Heyting algebra | dual pseudocomplement | dually pseudocomplemented Heyting algebra | EDPC | semisimple | discriminator variety | Heyting algebra with dual pseudocomplement | LOGIC | Theorems | Algebra | Congruences | Temporal logic
Journal Article
Algebra universalis, ISSN 0002-5240, 6/2015, Volume 73, Issue 3, pp. 369 - 390
We establish a connection between skew Boolean algebras and Church algebras. We prove that the set of all semicentral elements in a right Church algebra forms... 
Algebra | Church algebra | decomposition operator | discriminator variety | factor congruence | Mathematics | Primary: 03G10 | skew Boolean algebra | Secondary: 08B26 | MATHEMATICS | RINGS | LATTICES | STONE DUALITY
Journal Article
Logic Journal of the IGPL, ISSN 1367-0751, 07/2014, Volume 23, Issue 2, pp. 235 - 246
We study the following problem: determine which almost structurally complete quasivarieties are structurally complete. We propose a general solution to this... 
Almost structural completeness | Discriminator varieties | Minimal varieties | Semisimple quasivarieties | Structural completeness | Minimal quasivarieties | MATHEMATICS | minimal quasivarieties | MATHEMATICS, APPLIED | ALGEBRAS | almost structural completeness | discriminator varieties | minimal varieties | semisimple quasivarieties | LOGIC
Journal Article
Siberian Mathematical Journal, ISSN 0037-4466, 5/2011, Volume 52, Issue 3, pp. 512 - 515
We classify the discriminator varieties of universal algebras, basing on the structure of their conditional geometric scales. 
embeddability skeleton of varieties | Mathematics, general | Mathematics | conditional geometric scale | variety of universal algebras | discriminator variety | MATHEMATICS
Journal Article
Food Chemistry, ISSN 0308-8146, 12/2019, Volume 300, p. 125251
•UPLC-QqQ-MS/MS profiling of 58 phenols in 173 wines, 4 red and 6 white grape varieties.•Many phenols as varietal markers, efficacy of differentiation by SLDA... 
Wine | Typicity | Phenolic compounds | Variety | Ultra-performance liquid chromatography | FOOD SCIENCE & TECHNOLOGY | ANTHOCYANINS | TYPICALITY | FLAVONOL PROFILES | WHITE WINES | RED WINES | CABERNET-SAUVIGNON | NUTRITION & DIETETICS | CHEMISTRY, APPLIED | GRAPE VARIETIES
Journal Article
PORTUGALIAE MATHEMATICA, ISSN 0032-5155, 2010, Volume 67, Issue 4, pp. 485 - 509
Journal Article
Studia Logica: An International Journal for Symbolic Logic, ISSN 0039-3215, 12/2012, Volume 100, Issue 6, pp. 1137 - 1148
Journal Article
Algebra universalis, ISSN 0002-5240, 4/2013, Volume 69, Issue 2, pp. 113 - 138
Using Vaggione’s concept of central element in a double-pointed algebra, we introduce the notion of Boolean-like variety as a generalisation of Boolean... 
Algebra | double-pointed variety | Primary: 08B25 | Boolean-like algebra | discriminator variety | Mathematics | 08A70 | Secondary: 08B05 | UNIVERSAL ALGEBRA | MATHEMATICS | LAMBDA-CALCULUS | DEFINABLE PRINCIPAL CONGRUENCES | SUBTRACTIVE VARIETIES | IDEALS
Journal Article
Studia Logica, ISSN 0039-3215, 8/2017, Volume 105, Issue 4, pp. 817 - 841
We investigate expansions of Heyting algebras (EHAs) in possession of a unary term describing the filters that correspond to congruences. Hasimoto proved that... 
Discriminator variety | Heyting algebra | Boolean algebra with operators | Computational Linguistics | EDPC | Dual pseudocomplement | Heyting algebra with operators | Semisimple | Double-Heyting algebra | Logic | Normal filter | Philosophy | Mathematical Logic and Foundations | DEFINABLE PRINCIPAL CONGRUENCES | VARIETIES | LOGIC | MATHEMATICS | PHILOSOPHY | Algebra
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.